bruising can cause hemosiderin deposits under the skin that will appear as brown /yellowsih brown dots. its very likely that those will fade over time. but it can take a few weeks to months for those to fade away. next time you can try taking Arnica a few days prior to your injections. Im not sure if Arnica will help at this point but something you can talk to your doctor about
Bruising from Juvederm NYC
I would return to my treating physician for examination. Perhaps the V-Beam or Arnica can help this area heal faster. Please keep us posted. Best, Dr. Green
Bruising after Juvederm
You have had several injections in the area, which can contribute to bruising and swelling. While hemosiderin deposition is possible, it is early to assess and most commonly occurs with bigger bruises. The bruising may improve with more time. Arnica and warm compresses may help. If you want to get rid of the bruised appearance faster, you could try laser treatment (such as the Lightpod Neo or other selected lasers ) to destroy the pigment.
Permanent bruise from Juvederm. Could it be hemosiderin?
Thank you for your question and photographs and I am sorry that the bruising has caused you concern. Though it has been a month it sounds as if you have had repeated episodes of injections that may have caused this prolonged/repeated bruising. I would use a topical arnica gel alternating with warm compresses to help speed along the resolution of the bruising. Though hemosiderin deposition is possible with any bruise, it normally develops in cases of a severe bruise or hematoma formation. Voice your bruising concerns to your surgeon, they should be able to provide your with treatment alternatives and reassurance.